# SDR EGRA9516

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 30571496
- Condition: Defective
- Location: Cockpit
- Part time: 210 hours
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR HAS INTERMITTENT FLAG PROBELM. REPLACED TORQUE INDICATOR.
